How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 60464
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

For the last two years I have been experiencing Nausea. It

Customer Question

Hi,For the last two years I have been experiencing Nausea. It has really been a struggle and I have had test after test! I've had stool tests, H Pylori Tests, blood tests, and endoscopy and nothing major has shown up. My endoscopy did show a bit of acid and also detected H Pylori which I was treated for however the nausea has just persisted. I have been given antacids and also tried stress management via a specialist but still it continues. Now on top of the nausea I have persistant heartburn along with a pain when you press the top of my stomach. The heartburn is sometimes quite bad and nothing I have been prescribed seems to take it away. I am literally lost as to which way to turn next : (I did see my GP last Thursday and he's given me another antacid and sent me for further blood tests but as yet four or five days in my heartburn continues. I have been told to lay off caffine, spicy foods and alcohol for four weeks, I have stopped this now for a good few days and then he's asked if I come back in four weeks!!!! Four weeks is a long time and right now every day feels like a battle! I just don't know what to do, I am extremely worried something serious is wrong.Do you have any suggestions and also do you think something is seriously wrong with me?ThanksDarren
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 4 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 4 months ago.

still need help?

Customer: replied 4 months ago.
I haven’t had any response from you : ( Only asking if I need help. Have you read my issue which I thought was quite in depth?
Expert:  Dr. Phil, MD replied 4 months ago.

what meds do you take currently Darren?

Customer: replied 4 months ago.
Anti-Acids which they have just doubled the dosage on so 40mg twice daily. I do seem to be a little better since they doubled the dosage recently.
Expert:  Dr. Phil, MD replied 4 months ago.

no other meds for anything else?

do you have allergies?

Customer: replied 4 months ago.
Asthma seasonal and dust / pollen. No meds for anything else
Expert:  Dr. Phil, MD replied 4 months ago.

the nausea is from the post nasal drip

do you take any nasal sprays?

Expert:  Dr. Phil, MD replied 4 months ago.

Thanks for this question.
I strive for 5 star service for all customers.

If you have any more questions, just reply. :)

Customer: replied 4 months ago.
You replied with this...………….. the nausea is from the post nasal drip
do you take any nasal sprays?Can you explian what you mean please?
Customer: replied 4 months ago.
I have to use mostly Sudafed (or sometimes BECONASE) as my nose gets so stuffy and in the summer months (like now) an inhaler.
Expert:  Dr. Phil, MD replied 4 months ago.

The nausea is from the drainage from your sinuses going from the throat into the stomach

This is a common cause of nausea

Sudafed is not the greatest option because it causes rebound congestion

I think if you go off the sudafed it will get better

Customer: replied 4 months ago.
What else can I use as it's not great being really bunged up all the time! So you are pretty confident this is what's causing my nausea?
Customer: replied 4 months ago.
Sudafed/nasal sprays are the only thing that clear my nose.
Expert:  Dr. Phil, MD replied 4 months ago.

Yes, I am confident.

I would stop the sudafed

it will actually help more in the long run

use zyrtec instead

Expert:  Dr. Phil, MD replied 4 months ago.

Thanks for this question.

I strive for 5 star service for all customers.

​If you have more questions, just reply. :)